- 07-25-2004, 01:03 AM
Is it pretty common to have itchy/tender nips while running high doses of 4-AD? I'm not too worried, just wonderin how many of you guys have this while "on" but then it goes away afterwards? Been running 1200mgs 4-AD (oral) for about a week now and there startin to get sensitive (no lumps, just a little sore), so I'm dosing 60mgs nolva now, but I want to keep this cycle going for about 3 more weeks. Should I be concerned, or is this pretty standard..?
- 07-25-2004, 01:20 AM
Originally Posted by prime
Don't get freaked out, it's totally controllable. If you didn't have the nolva ahead of time, then I'd be a bit worried...
Similar Forum Threads
- By phatkid77 in forum Male Anti-Aging MedicineReplies: 2Last Post: 04-11-2007, 06:42 PM
- By PumpingIron in forum NutraplanetReplies: 25Last Post: 03-19-2007, 02:41 PM
- By Viper21 in forum AnabolicsReplies: 1Last Post: 12-17-2004, 04:02 PM
- By skumster225 in forum General ChatReplies: 4Last Post: 11-16-2004, 09:36 AM
- By Izzman in forum AnabolicsReplies: 2Last Post: 10-30-2004, 12:01 AM